Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 45, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 21, 2007, 1:03 PM CDT for Kerr County, Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2007, 1:03 PM CDT (18:03 UTC)
- Expired
- Jul 21, 2007, 7:16 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 126 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2).
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 211803
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
103 PM CDT SAT JUL 21 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC265-220603-
/O.NEW.KEWX.FL.W.0045.070721T1803Z-070722T1704Z/
/HNTT2.1.ER.070721T1723Z.070722T0000Z.070722T0504Z.NO/
103 PM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT HUNT.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 PM SATURDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST: RISE TO AROUND 12 FEET THIS AFTERNOON.
* IMPACT...AT 12.0 FEET...MODERATE LOWLAND FLOODING REACHES THE HIGHWAY 39
BRIDGE FLOOR TWO MILES EAST OF HUNT PREVENTING EASY TRAVEL TO WESTERN PARTS OF
THE COUNTY. AREAS OF THE HEADWATERS ARE ISOLATED TEMPORARILY AS LOW WATER
CROSSINGS FLOOD.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
HUNT 10 10 10.4 SAT 01 PM 8.6 8.0 7.8 7.8 7.8
$$1 follow-up statement
000
WGUS84 KEWX 220016
FLSEWX
TXC265-220816-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CDT SAT JUL 21 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
GUADALUPE RIVER...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE
NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC265-220046-
/O.CAN.KEWX.FL.W.0045.000000T0000Z-070722T1704Z/
/HNTT2.1.ER.070721T1723Z.070721T1800Z.070721T2006Z.NO/
716 PM CDT SAT JUL 21 2007
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT HUNT.
* AT 6PM SATURDAY THE STAGE WAS...9.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FELL BELOW FLOOD STAGE LATE SATURDAY AFTERNOON.
* FORECAST: THE RIVER WILL CONTINUE TO FALL THIS
EVENING AND OVERNIGHT AND SHOULD REMAIN BELOW
BANKFULL.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
HUNT 10 10 9.2 SAT 6 PM 7.6 7.0 6.8 6.8 6.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 21, 12:35 PM CDT, 28 minutes earlier.
Area forecast discussion, Jul 21, 12:35 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1235 PM CDT SAT JUL 21 2007 .AVIATION... A MESOSCALE CONVECTIVE SYSTEM WAS CENTERED OVER BRACKETTVILLE AND IS MOVING WESTWARD TOWARDS DEL RIO AND MEXICO. LIFR/IFR CONDITIONS WILL OCCUR AT KDRT THIS AFTERNOON ASSOCIATED WITH THE WIDESPREAD CONVECTION. ISOLATED TO SCATTERED CONVECTION WILL DEVELOP THIS AFTERNOON EAST OF HIGHWAY 281 AND THE MCS CLOUD SHIELD. THIS ACTIVITY WILL STREAM NORTHWARD AND IMPACT THE I-35 TERMINALS AFTER 18Z. THE MAJORITY OF THE CONVECTION WILL END THIS EVENING ALLOWING MVFR/IFR CIGS TO DEVELOP AFTER 06Z. CIGS WILL IMPROVE TO MVFR AFTER 15Z WITH A SLIGHT CHANCE OF MORNING SHOWERS. SFC WINDS THIS AFTERNOON AND EVENING WILL BE EAST TO SOUTHEAST AT 5 TO 10 KTS. WIND GUSTS OF 25 KTS WILL BE POSSIBLE IN AND NEAR THE STRONGER STORMS. && .PREV DISCUSSION... /ISSUED 1150 AM CDT SAT JUL 21 2007/ UPDATE... MCS CONTINUES TO SLOWLY MOVE WEST NEARING THE RIO GRANDE NEAR DEL RIO WITH MODERATE TO HEAVY RAINS OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. WILL MAINTAIN ONGOING POPS THERE WHICH WILL FORCE A LOWERING IN AFTERNOON TEMPERATURES DUE TO THE CLOUDS AND RAIN. HAVE SLIGHTLY REDUCED POPS TO 50 EAST OF I-35 AS SLIGHTLY DRIER AIR WORKS ITS WAY WEST. HAVE BOOSTED AFTERNOON TEMPERATURES IN THE FAR EAST AS ALREADY NEARING FORECASTED LEVELS. OTHERWISE, ONGOING FORECASTS ON TRACK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 73 93 72 / 20 40 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 70 92 70 91 69 / 20 40 20 20 20 DEL RIO INTL AIRPORT 73 93 75 93 74 / 60 20 10 10 10 SAN ANTONIO INTL AIRPORT 72 91 73 93 73 / 20 30 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 04/13
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 526 AM CDT SAT JUL 21 2007 TXZ171>173-183>194-202>209-217>225-228-221100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 526 AM CDT SAT JUL 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT. OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS LIKELY. THIS WILL LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND AT LOW WATER CROSSINGS. WHEN WATER COVERS THE ROAD... TURN AROUND DONT DROWN. .DAY TWO SUNDAY... A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING BY THE EVENING HOURS. SOME LOCALLY HEAVY RAIN IS POSSIBLE. DAY THREE...MONDAY... THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE EAST PART OF THE AREA. .DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY... A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 21, 9:39 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD 5 S UTOPIA 29.54N 99.53W
07/21/2007 UVALDE TX EMERGENCY MNGR
WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.
0851 AM FLOOD 5 S TARPLEY 29.56N 99.28W
07/21/2007 MEDINA TX EMERGENCY MNGR
HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.
0930 AM FLOOD MEDINA 29.80N 99.25W
07/21/2007 BANDERA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF BANDERA.
0930 AM FLOOD HONDO 29.36N 99.16W
07/21/2007 MEDINA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF MEDINA.
0930 AM FLOOD UVALDE 29.22N 99.78W
07/21/2007 UVALDE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
481, HIGHWAY 1050 AND OTHERS.
&&
PMLocal storm report, Jul 21, 10:05 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM FLOOD DHANIS 29.33N 99.28W
07/21/2007 MEDINA TX LAW ENFORCEMENT
HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
WATER.
&&
PMLocal storm report, Jul 21, 10:42 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 10 NNW AUSTIN 30.44N 97.81W
07/20/2007 M1.51 INCH TRAVIS TX CO-OP OBSERVER
AGHT2 AUSTIN GREAT HILLS. 1.51 FROM 700 AM TO 830 AM.
0830 AM HEAVY RAIN 8 NNW AUSTIN 30.41N 97.80W
07/20/2007 M1.68 INCH TRAVIS TX UTILITY COMPANY
LCRA GAUGE AT BULL CREEK AND LOOP 360. 1.68 FROM 700 AM
TO 830 AM.
0144 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
07/20/2007 M7.71 INCH COMAL TX ASOS
5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.
0330 PM HEAVY RAIN 8 S SEGUIN 29.46N 97.97W
07/20/2007 M5.10 INCH GUADALUPE TX TRAINED SPOTTER
5.10 INCHES SINCE 130 PM.
0338 PM HEAVY RAIN 10 E NEW BRAUNFELS 29.70N 97.95W
07/20/2007 M8.00 INCH GUADALUPE TX TRAINED SPOTTER
8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.
0350 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
07/20/2007 M7.33 INCH COMAL TX ASOS
7.33 INCHES SINCE 900 AM.
0430 PM FLASH FLOOD 6 SE NEW BRAUNFELS 29.64N 98.05W
07/20/2007 GUADALUPE TX NWS EMPLOYEE
HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN
0445 PM FLASH FLOOD 6 N STOCKDALE 29.32N 97.96W
07/20/2007 WILSON TX DEPT OF HIGHWAYS
HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE
0507 PM FLASH FLOOD BULVERDE 29.74N 98.45W
07/20/2007 COMAL TX DEPT OF HIGHWAYS
FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
46.
0507 PM FLASH FLOOD 10 W CHRISTINE 28.79N 98.66W
07/20/2007 ATASCOSA TX DEPT OF HIGHWAYS
TX HWY 140 CLOSED TO HIGH WATER
0600 PM FLASH FLOOD 5 NE NEW BRAUNFELS 29.76N 98.06W
07/20/2007 COMAL TX LAW ENFORCEMENT
I35 ACCESS RD CLOSED AT MILE MARKER 195
0624 PM FLASH FLOOD S POTEET 29.04N 98.58W
07/20/2007 ATASCOSA TX DEPT OF HIGHWAYS
HWY 16 SOUTN FROM POTEET TO JOURDANTON CLOSED FOR HIGH
WATER.
0630 PM FLASH FLOOD NE POTH 29.07N 98.08W
07/20/2007 WILSON TX DEPT OF HIGHWAYS
TX HWY 541 CLOSED FROM POTH TO KOSCIUSKO ALSO FM 1347
CLOSED FROM PANDORA TO KOSCIUSKO ALSO FM 1346 FROM LA
VERNIA TO NEAR SAINT HEDWIG.
0717 PM FLASH FLOOD 8 NW SAN MARCOS 29.96N 98.02W
07/20/2007 HAYS TX LAW ENFORCEMENT
RANCH ROAD 12 CLOSED FOR HIGH WATER AND SOME ROAD
WASHOUTS.
0736 PM FLASH FLOOD CAMPBELLTON 28.75N 98.30W
07/20/2007 ATASCOSA TX DEPT OF HIGHWAYS
TX FM 791 CLOSED FROM THE MCMULLEN CO LN NORTHEAST
THROUGH CAMPBELLTON TO 10 MILES NORTHEAST OFCAMPBELTON.
0736 PM FLASH FLOOD 9 SSW PEARSALL 28.77N 99.15W
07/20/2007 FRIO TX LAW ENFORCEMENT
BOTH ACCESS RDS AND THE NORTH BOUND RIGHT LANE ON I35
CLOSED FOR HIGH WATER AT DERBY.
&&
PMLocal storm report, Jul 21, 10:51 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLOOD SPOFFORD 29.17N 100.41W
07/21/2007 KINNEY TX LAW ENFORCEMENT
HIGHWAY 1572 IS CLOSED IN KINNEY COUNTY DUE TO WATER OVER
THE ROAD.
&&
PMLocal storm report, Jul 21, 11:02 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1102 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM FLOOD 3 N CONCAN 29.56N 99.73W
07/21/2007 UVALDE TX CO-OP OBSERVER
HIGHWAY 1051 IS CLOSED DUE TO HIGH WATER. NUMEROUS LOW
WATER CROSSINGS ARE FLOODED. THE DRY FRIO RIVER IS IN
FLOOD AND GARNER STATE PARK IS BEING EVACUATED.
&&
PMLocal storm report, Jul 21, 11:26 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM FLOOD 10 E BRACKETTVILLE 29.32N 100.24W
07/21/2007 KINNEY TX LAW ENFORCEMENT
HIGHWAY 334 IS CLOSED NEAR THE COUNTY BORDER WITH UVADLE
COUNTY AND HIGHWAY US 90 IS CLOSED FROM NEAR
BRACKETTVILLE TO THE UVADLE COUNTY BORDER.
1112 AM FLOOD 20 NE EAGLE PASS 28.91N 100.26W
07/21/2007 MAVERICK TX LAW ENFORCEMENT
HIGHWAY 481 IS CLOSED AND NUMEROUS OTHER SMALL ROADS ARE
CLOSED TO THE FLODING.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 60 hr |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | DeWitt | 10 days |
| Jul 21, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| Jul 21, 1:38 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jul 21, 1:59 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Jul 21, 2:15 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jul 21, 3:35 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 21, 3:41 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 21, 5:03 AM CDT | River Flood Warning | EWX | Hays | 6 hr |
| Jul 21, 5:38 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more | 4 hr |
| Jul 21, 6:32 AM CDT | River Flood Warning | EWX | Uvalde | 28 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr | 4 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 4 hr |
| Jul 21, 8:30 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 60 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 49 hr |
| Jul 21, 9:38 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 17 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 11 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 4 days |
| Jul 21, 11:10 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 110 min |
| Jul 21, 11:11 AM CDT | River Flood Warning | EWX | Bandera | 9 hr |
| Jul 21, 11:17 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 1:01 PM CDT | Flash Flood Warning | EWX | Edwards | 119 min |
| Jul 21, 2:29 PM CDT | River Flood Warning | EWX | Blanco | 5 hr |
| Jul 21, 6:40 PM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 16 hr |
| Jul 21, 6:52 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 4 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.